# SDR CA120118008

- Difficulty date: January 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2460 · DC Power Distribution System
- Part: Controller
- Part number: K100310CZ01Y00
- Condition: Failed
- Location: Dc Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, M, J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT EXPERIENCED AN OVERHEATED JB6 AT GATE WITH SEVERAL CBS TRIPPED.  AREA INSIDE FWD EQUIPMENT COMPARTMENT, BEHIND RADOME, SOOT COVERED.  INSIDE OF JB 6 VISIBLE SIGNS OF HEAT DAMAGE AND SOOT.  SB 670BA-24-029 WAS NOT INCORPORATED.
